# SDR ASAA2014022807032

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,578 hours, 7,966 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR AUTO MODE IS SUSPECT.  NO RETURNS ARE DISPLAYED IN AUTO ALTHOUGH CUMULUS BUILDUPS ARE OBSERVED IN THE VICINITY.  NO "A" OR "M" IS DISPLAYED NEAR THE TILT CODE ON THE NAV DISPLAY.  MANUAL MODE SHOWS NORMAL WX RETURNS.  ACFT GROUNDED.  ON DEFERRAL.
